# SDR AWXA0001444

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 520 LBL 24 HAS A 3 INCH CRACK IN UPPER RADIUS THAT HAS BEEN PREVIOUSLY STOP DRILLED.  REMOVED EXISTING DOUBLERS AND INSTALLED REPAIR IAW AWA ER 15-5346-00354-JL1A AND SRM 51-30-02 PG 2 & 5.
